# SDR 2004FA0000434

- Difficulty date: June 9, 2004
- Submitted: June 9, 2004
- Operation: General aviation
- Aircraft: N2378X
- Make and model: Cessna T206H
- Aircraft serial: T20608023
- Aircraft time: 419 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MECHANIC HEARD (POPPING) NOISE WHEN FLAPS WERE EXTENDED OR RETRACTED.  FOUND THE UPPER FLAP TRACK HARDWARE WAS HITTING THE FLAP WELL CUT OUTS.  THE BOLTS WERE INSTALLED FACING OB AT THE FACTORY.  REVERSED HARDWARE AND PROBLEM WENT AWAY.
